Research Group of Prof. Dr. J. Schweitzer
Institute for Numerical Simulation
maximize


@article{Schweitzer:2012,
  author = {Schweitzer, Marc Alexander},
  title = {Generalizations of the Finite Element Method},
  journal = {Central European Journal of Mathematics},
  year = {2012},
  volume = {10},
  pages = {3-24},
  annote = {article,ag-schweitzer},
  doi = {10.2478/s11533-011-0112-1},
  issn = {1895-1074},
  issue = {1},
  publisher = {SP Versita},
  url = {http://dx.doi.org/10.2478/s11533-011-0112-1}
}